Combinatorics

[26] Representations of mock theta functions

Dandan Chen East China Normal University Liuquan Wang Wuhan University

Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.05001

Advances in Mathematics, 365, 107037, 2020
[ Download ] [ 2021-03-23 10:33:37 uploaded by wanglq ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Zeros of the deformed exponential function

Liuquan Wang Wuhan University Cheng Zhang Johns Hopkins University

Analysis of PDEs Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.03003

Advances in Mathematics, 332, 311–348, 2018
[ Download ] [ 2021-03-23 10:26:43 uploaded by wanglq ] [ 308 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Persistent spectral graph

Rui Wang Michigan State University Duc Duy Nguyen University of Kentucky Guowei Wei Michigan State University

Combinatorics Data Analysis, Bio-Statistics, Bio-Mathematics Algebraic Topology and General Topology mathscidoc:2103.06001

Int J Numer Meth Biomed Engng, 36, 2020.4
[ Download ] [ 2021-03-04 12:07:08 uploaded by wangru25 ] [ 480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Induced subgraphs of hypercubes and a proof of the Sensitivity Conjecture

Hao Huang Emory University

Combinatorics Information Theory mathscidoc:2005.06001

Best Paper Award in Applied Mathematics in 2020

Annals of Mathematics, 190, 949-955, 2019.11
[ Download ] [ 2020-05-12 02:46:47 uploaded by richardhh ] [ 262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Pretty good state transfer in graphs with an involution

Mark Kempton Gabor Lippner Shing-Tung Yau

Combinatorics mathscidoc:1912.43701

arXiv preprint arXiv:1702.07000, 2017.2
[ Download ] [ 2019-12-24 20:50:59 uploaded by yaust ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Ricci-flat cubic graphs with girth five

David Cushing Riikka Kangaslampi Yong Lin Shiping Liu Linyuan Lu Shing-Tung Yau

Combinatorics mathscidoc:1912.43700

arXiv preprint arXiv:1802.02982, 2018.2
[ Download ] [ 2019-12-24 20:50:52 uploaded by yaust ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Erratum for Ricci-flat graphs with girth at least five

David Cushing Riikka Kangaslampi Yong Lin Shiping Liu Linyuan Lu Shing-Tung Yau

Combinatorics mathscidoc:1912.43688

arXiv preprint arXiv:1802.02979, 2018.2
[ Download ] [ 2019-12-24 20:50:09 uploaded by yaust ] [ 270 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Relationships between cycle spaces, gain graphs, graph coverings, fundamental groups, path homology, and graph curvature

Mark Kempton Florentin Munch Shing-Tung Yau

Combinatorics mathscidoc:1912.43671

arXiv preprint arXiv:1710.01264, 2017.10
[ Download ] [ 2019-12-24 20:48:56 uploaded by yaust ] [ 331 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Spanning trees in subgraphs of lattices

Shing-Tung Yau ST Yau

Combinatorics mathscidoc:1912.43640

Contemporary Mathematics, 245, 201-220, 1999
[ Download ] [ 2019-12-24 20:46:52 uploaded by yaust ] [ 259 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Discrete Greens functions and random walks on graphs

Hao Xu Shing-Tung Yau

Combinatorics mathscidoc:1912.43629

Journal of Combinatorial Theory, Series A, 120, (2), 483-499, 2013.2
[ Download ] [ 2019-12-24 20:45:45 uploaded by yaust ] [ 120 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Sharp DaviesGaffneyGrigoryan lemma on graphs

Frank Bauer Bobo Hua Shing-Tung Yau

Combinatorics mathscidoc:1912.43621

Mathematische Annalen, 368, 1429-1437, 2017.8
[ Download ] [ 2019-12-24 20:45:09 uploaded by yaust ] [ 385 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] A Harnack inequality for Dirichlet eigenvalues

Shing-Tung Yau ST Yau

Combinatorics mathscidoc:1912.43604

Journal of Graph Theory, 34, (4), 247-257, 2000.8
[ Download ] [ 2019-12-24 20:43:54 uploaded by yaust ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Eigenvalues of graphs and Sobolev inequalities

Fan RK Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43533

Combinatorics, Probability and Computing, 4, (1), 11-25, 1995.3
[ Download ] [ 2019-12-24 20:38:46 uploaded by yaust ] [ 563 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Coverings, heat kernels and spanning trees

Fan Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43510

Journal of Combinatorics, 6, 163-184
[ Download ] [ 2019-12-24 20:37:20 uploaded by yaust ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Laplacian simplices associated to digraphs

Gabriele Balletti Stockholm University Takayuki Hibi Osaka University Marie Meyer University of Kentucky Akiyoshi Tsuchiya Osaka University

Combinatorics mathscidoc:1912.43014

Arkiv for Matematik, 56, (2), 243 – 264, 2018
[ Download ] [ 2019-12-04 10:12:46 uploaded by arkivadmin ] [ 254 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Counterexamples to Strassen’s direct sum conjecture

Yaroslav Shitov Moscow, Russia

Combinatorics mathscidoc:1911.43033

Acta Mathematica, 222, (2), 363 – 379, 2017
[ Download ] [ 2019-11-28 12:07:10 uploaded by actaadmin ] [ 484 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Spectral theory of infinite quantum graphs

Pavel Exner Aleksey Kostenko Mark Malamud Hagen Neidhardt

Combinatorics mathscidoc:1910.43179

Annales Henri Poincar, 19, (11), 3457-3510, 2018.11
[ Download ] [ 2019-10-20 13:24:49 uploaded by Pavel_Exner ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] On the finiteness of quantum K-theory of a homogeneous space

David Anderson Ohio State University Linda Chen Swarthmore College Hsian-Hua Tseng Ohio State University

Combinatorics Representation Theory mathscidoc:1907.01005

[ Download ] [ 2019-07-02 22:43:34 uploaded by tseng ] [ 444 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] On the number of edges in some graphs

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1905.06001

Discrete Applied Mathematics (2020), https://doi.org/10.1016/j.dam.2020.03.008 , 283, 751–755, 2020.3
[ Download ] [ 2019-05-12 09:51:21 uploaded by Laichunhui ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 411 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 478 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] A relative Szemerédi theorem

David Conlon Oxford Jacob Fox Stanford Yufei Zhao MIT

Combinatorics Number Theory mathscidoc:1904.06001

Geometric and Functional Analysis , 25, 733-762, 2015
[ Download ] [ 2019-04-11 12:02:20 uploaded by yufeizhao ] [ 402 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] On regularity lemmas and their algorithmic applications

Jacob Fox Stanford László Miklós Lovász MIT Yufei Zhao MIT

Combinatorics mathscidoc:1811.06001

Distinguished Paper Award in 2018

Combinatorics, Probability and Computing, 26, (4), 481-505, 2017.7
[ Download ] [ 2018-11-05 02:07:51 uploaded by yufeizhao ] [ 572 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Detecting topology change via correlations and entanglement from gauge/gravity correspondence

Hai Lin Tsinghua University Keyou Zeng Tsinghua University

Combinatorics Mathematical Physics mathscidoc:1804.06009

J.Math.Phys., 59, (3), 032301, 2018.3
[ Download ] [ 2018-04-29 20:30:53 uploaded by linhai ] [ 539 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] On the Newton polyhedrons with one inner lattice point

Xue Luo Beihang University Fang Wang Beihang University

Combinatorics mathscidoc:1804.06008

[ Download ] [ 2018-04-26 10:53:06 uploaded by xluo ] [ 471 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved